MathSciNet Relay Station
MathSciNet bibliographic data
MR343244 (49 #7988) 54E30 (54E10)
Chaber, J.; Čoban, M. M.; Nagami, K. On monotonic generalizations of Moore spaces, Čech complete spaces and $p$-spaces. Fund. Math. 84 (1974), no. 2, 107–119.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement